Pontificia Universidad Católica del Perú

Ver profesores en:

JULIO CESAR ALCANTARA BODE

JULIO CESAR ALCANTARA BODE

Departamento de Ciencias - Sección Matemáticas

PROFESOR ORDINARIO - PRINCIPAL

Publicaciones (14)

    ALCANTARA, J. C. (2012). SOME PROPERTIES OF THE BEURLING CORRELATION FUNCTION. PRO MATHEMATICA, 26 (51-52), pp. 159-168.

    ALCANTARA, J. C. (2011). Absolutely continuous restrictions of a Dirac Measure and non-trivial zeros of the Riemann zeta-function. Comptes rendus de la academe des sciences de Paris, 349, pp. 357-359.

    ALCANTARA, J. C. (2005). UPPER AND LOWER BOUNDS FOR THE SPECTRAL RADIUS OF THE OPERATOR. INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS.

Investigaciones (7)

    1991 - 1993

    HIPOTESIS DE PLEMANN

    1984 - 1985

    ALGEBRAS TENSORIALES

    2007 - Actualidad

    A conjecture about Non-Trivial zeroes of the Riemann Zeta function Pro-Mathematica

CONTACTO

Correo electrónico: